# SDR YENA201706230512

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 55,285 hours, 19,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED ON DESCENT PASSING THROUGH 10,000,  APU OFF.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.  ACFT OK FOR SERVICE. CHANGED BOTH RECIRC FILTERS AS A PRECUATION NO SIGNS OF ANY ODOR.
